Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 148, NWS Fort Worth, TX

May 30, 2012Collin County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 30, 2012, 3:26 AM CDT for Collin County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2012, 3:26 AM CDT (08:26 UTC)
Expired
May 30, 2012, 4:01 AM CDT
In force
35 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Collin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 92 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 12:43 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1364 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
2060 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

912 
WUUS54 KFWD 300826
SVRFWD
TXC085-300915-
/O.NEW.KFWD.SV.W.0148.120530T0826Z-120530T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
326 AM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 415 AM CDT

* AT 326 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
  MICROBURST WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 4     
  MILES WEST OF ALLEN...MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PARKER AND FAIRVIEW AROUND 335 AM...
  LUCAS...MURPHY AND LOWRY CROSSING AROUND 340 AM...
  PRINCETON AROUND 345 AM...
  WYLIE AROUND 350 AM...
  FARMERSVILLE AROUND 400 AM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3327 9680 3321 9630 3309 9630 3298 9630
      3299 9684 3327 9684
TIME...MOT...LOC 0826Z 294DEG 29KT 3312 9672

$$


CAVANAUGH
3 follow-up statements
672 
WWUS54 KFWD 300844
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
344 AM CDT WED MAY 30 2012

TXC085-300915-
/O.CON.KFWD.SV.W.0148.000000T0000Z-120530T0915Z/
COLLIN TX-
344 AM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR SOUTHEASTERN COLLIN COUNTY...

AT 344 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
MICROBURST WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR 
MURPHY...MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WYLIE AROUND 350 AM CDT...
  FARMERSVILLE AROUND 355 AM CDT...
  LAVON AROUND 400 AM CDT...
  NEVADA AROUND 405 AM CDT...
  JOSEPHINE AROUND 410 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3313 9669 3320 9659 3321 9630 3298 9630
      3299 9670
TIME...MOT...LOC 0844Z 298DEG 27KT 3303 9658

$$


CAVANAUGH
522 
WWUS54 KFWD 300856
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
356 AM CDT WED MAY 30 2012

TXC085-300915-
/O.CON.KFWD.SV.W.0148.000000T0000Z-120530T0915Z/
COLLIN TX-
356 AM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR SOUTHEASTERN COLLIN COUNTY...

AT 356 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR WYLIE...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAVON AROUND 405 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3304 9662 3311 9657 3314 9649 3298 9630
      3299 9658
TIME...MOT...LOC 0856Z 288DEG 20KT 3301 9651

$$


CAVANAUGH
496 
WWUS54 KFWD 300901
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 AM CDT WED MAY 30 2012

TXC085-300912-
/O.CAN.KFWD.SV.W.0148.000000T0000Z-120530T0915Z/
COLLIN TX-
401 AM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLLIN COUNTY IS
CANCELLED...

AT 402 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...AND GUSTY WINDS WERE STILL 
POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3304 9662 3311 9657 3314 9649 3298 9630
      3299 9658
TIME...MOT...LOC 0902Z 285DEG 24KT 3300 9643

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 12:51 AM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, May 30, 12:51 AM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1251 AM CDT WED MAY 30 2012

.UPDATE...
QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 320. WILL ALSO
BUMP POPS UP IN THE NORTH/NORTHEAST TO ACCOUNT FOR STORMS MOVING
SOUTH/SOUTHEAST FROM SOUTHERN OKLAHOMA.

79

&&

.AVIATION...
/06Z TAFS/

CONCERNS...CONVECTION LATE NIGHT/EARLY MORNING.

GUSTY WINDS TONIGHT...
STRONG WINDS FROM DISSIPATING STORMS WILL CONTINUE SUBSIDING...
WILL LIKELY NOT NEED TO BE INCLUDED IN INITIAL GROUPS OF 06Z TAFS.

CONVECTION LATE TONIGHT/EARLY MORNING...
ALTHOUGH EVENING CONVECTION NEAR TAF SITES HAS DISSIPATED...
ACTIVITY IN OKLAHOMA IS ORGANIZING INTO AN MCS. TIME OF ARRIVAL
STILL IN REMARKABLY GOOD SHAPE...10Z (5 AM CDT) OR THEREAFTER.
WIDESPREAD DOWNBURST HAS REDUCED THE BUOYANCY OF THE SURFACE
LAYER...BUT MCS MAY BE UNABLE TO INGEST SURFACE PARCELS ANYWAY.
EXPECT INTENSITY TO WANE AS THE MCS CROSSES THE RED RIVER...BUT
SOME EMBEDDED THUNDER SHOULD PERSIST.

WEDNESDAY...
STRONG SOUTHERLY WINDS WILL LIKELY EXCEED 15KTS MUCH OF THE DAY.

WACO...
DO NOT ANTICIPATE THAT THE MCS WILL BE ABLE TO PROPAGATE INTO
CENTRAL TEXAS BEFORE DISSIPATING AFTER DAYBREAK. STRONGER WINDS ON
WEDNESDAY. STRATUS INTRUSION WEDNESDAY NIGHT MAY BE AS EARLY AS
06Z...BUT WILL NOT INCLUDE AT THIS TIME.

EXTENDED...
AN MVFR STRATUS INTRUSION IS LIKELY LATE WEDNESDAY NIGHT INTO
THURSDAY MORNING. HAVE INTRODUCED INTO EXTENDED PORTION OF TAFDFW.

25

&&

.PREV UPDATE...
.UPDATE...

ISSUED A HIGH WIND WARNING FOR THE DFW METROPLEX AND SURROUNDING
AREAS DUE TO HIGH WINDS BEING REPORTED ACROSS THE AREA AS LIGHT
PRECIPITATION FROM ORPHANED ANVIL CLOUDS DRAGS STRONG WINDS ALOFT
DOWN TO THE SURFACE. DALLAS LOVE FIELD RECORDED A 58 MPH WIND GUST
EARLIER AND REPORTS OF LIGHT WIND DAMAGE HAVE BEEN REPORTED FROM
PARKER COUNTY EAST THROUGH DALLAS COUNTY. DO NOT EXPECT THE WINDS
TO PERSIST FOR MORE THAN A COUPLE HOURS AS THEIR STRENGTH SEEMS
HIGHLY DEPENDENT ON THE MAINTENANCE OF THE ANVIL LEVEL
PRECIPITATION WHICH IS NO LONGER BEING FED HYDROMETEORS FROM A
PARENT THUNDERSTORM.

THE NEXT AREA OF CONCERN IS THE DOWNWIND PROPAGATING MCS THAT HAS
ORGANIZED ACROSS SOUTHERN OKLAHOMA. WILL CONTINUE TO MONITOR THIS
ACTIVITY FOR DAMAGING WIND POTENTIAL AS IT CROSSES THE RED RIVER
AFTER MIDNIGHT. THE LOSS OF DAYTIME HEATING AND THE ENHANCEMENT OF
THE ANVIL PRECIPITATION IN TRANSPORTING HIGH MOMENTUM AIR ALOFT TO
THE SURFACE INDICATES THAT A STABLE LAYER DOMINATES THE LOWER
TROPOSPHERE OVER NORTH TEXAS. ASSUMING THIS IS VALID...WOULD
ANTICIPATE THAT THIS LARGELY SURFACE BASED MCS WILL STRUGGLE TO
SUSTAIN ITSELF ONCE IT CROSSES THE RED RIVER. IT IS BECOMING A
FAIRLY WELL ORGANIZED SYSTEM...BUT APPEARS TO LACK STRONG
MESOSCALE PRESSURE FEATURES THAT WOULD TEND TO DYNAMICALLY SUSTAIN
THIS SYSTEM IN SPITE OF THE SOMEWHAT INHIBITIVE DOWNSTREAM SURFACE
BASED THERMODYNAMIC ENVIRONMENT. DO NOT THINK THAT THEY WILL
TOTALLY DISSIPATE SOUTH OF THE RED RIVER...BUT THINK THAT THEY
WILL STRUGGLE TO CONTAIN THEIR OUTFLOW AS THE CROSS THE RED RIVER
MAKING SEVERE WEATHER IMPACTS SOMEWHAT LESS LIKELY. WILL CONTINUE
TO MONITOR RADAR TRENDS AND THE THERMODYNAMIC ENVIRONMENT AND
ISSUE WARNINGS FOR WIND AND HAIL AS NECESSARY.

CAVANAUGH

&&

.PREV DISCUSSION... /ISSUED 305 PM CDT TUE MAY 29 2012/
A FRONT EXTENDS FROM THE GREAT LAKES SOUTHWESTWARD ACROSS OKLAHOMA
TO A SURFACE LOW OVER THE TEXAS PANHANDLE. THE DRYLINE EXTENDS
FROM THE LOW PRESSURE CENTER SOUTHWARD ACROSS WEST-CENTRAL TEXAS.
THE DRYLINE HAS BEGUN TO PUSH EAST THIS AFTERNOON...AND WILL LIKELY
BECOME THE FOCUS FOR ISOLATED STORMS DURING THE LATE AFTERNOON
HOURS JUST WEST OF NORTH TEXAS COUNTIES. THE UPPER LEVEL PATTERN
IS NOT QUITE AS CONDUCIVE FOR DEVELOPMENT AS YESTERDAY DUE IN
PART TO INCREASED HEIGHTS ACROSS THE AREA EXTENDING FROM THE
STRONG UPPER RIDGE OVER MEXICO. NONETHELESS...THE ATMOSPHERE HAS
RECOVERED QUICKLY OVER THE PAST 12 TO 18 HOURS. SB CAPE HAS
ALREADY CLIMBED ABOVE 2500 J/KG PER THE LATEST ANALYSES AND SHOULD
TOP OUT OVER 3000 OVER THE WESTERN COUNTIES AHEAD OF THE SURFACE
BOUNDARY. THIS COUPLED WITH PLENTY OF MOISTURE AND FAIRLY STEEP
MID LEVEL LAPSE RATES SHOULD LEAD TO THE DEVELOPMENT OF A FEW
STRONG TO SEVERE STORMS DURING THE LATE AFTERNOON HOURS...WITH THE
BEST CHANCE OVER THE NORTHWESTERN COUNTIES.

THE HIGHEST THUNDERSTORM COVERAGE WILL LIKELY OCCUR ALONG THE COLD
FRONT ACROSS OKLAHOMA THIS EVENING AS A SHORTWAVE DROPS SOUTHEAST
INTO THE CENTRAL PLAINS. HIGH RESOLUTION MODELS SHOW THE POSSIBILITY
OF THESE STORMS BECOMING ORGANIZED AS THEY PROPAGATE SOUTHEAST
TOWARDS THE RED RIVER TONIGHT. THE BEST STORM CHANCES WOULD OCCUR
LATE TONIGHT IF A MCS DEVELOPS TO OUR NORTH...THEN HOLDS TOGETHER
AS IT MOVES SOUTH OF THE RED RIVER. WILL KEEP THE HIGHEST RAIN
CHANCES OVER THE NORTHEASTERN COUNTIES ALONG THE LIKELY PATH OF
PROPAGATION. SOME OF THE STORMS MAY PRODUCE DAMAGING WINDS BEFORE
THE POTENTIAL COMPLEX WEAKENS TOMORROW MORNING.

A STRONGER SHORTWAVE WILL SWEEP SOUTHEASTWARD FROM MONTANA INTO
THE NORTHERN AND CENTRAL PLAINS TOMORROW NIGHT INTO THURSDAY. THIS
SHOULD GIVE THE FRONT THE PUSH IT NEEDS TO MOVE SOUTHEAST ACROSS
THE FORECAST AREA ON THURSDAY. SHOWERS AND STORMS WILL AGAIN
DEVELOP ALONG THE BOUNDARY LATE TOMORROW AND SPREAD SOUTHEAST
ACROSS NORTH TEXAS TOMORROW NIGHT AND THURSDAY. RAIN CHANCES WILL
FINALLY COME TO AN END THURSDAY NIGHT AS THE FRONT PUSHES SOUTH OF
THE REGION. THIS SHOULD BRING AN END TO THE SUMMER-LIKE
TEMPERATURES FOR AT LEAST A SHORT WHILE....WITH LOWS IN THE 50S
AND 60S AND HIGHS IN THE LOW TO MID 80S EXPECTED BY THE END OF THE
WEEK.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  85  60  81  63 /  30  30  20  10   0
WACO, TX              73  87  63  84  63 /  20  30  20   5   0
PARIS, TX             69  81  57  78  57 /  50  40  20  10   0
DENTON, TX            70  84  58  81  59 /  40  30  10  10   0
MCKINNEY, TX          70  83  58  80  59 /  40  30  20  10   0
DALLAS, TX            71  85  60  81  63 /  30  30  20  10   0
TERRELL, TX           70  85  60  81  60 /  30  30  20  10   0
CORSICANA, TX         72  87  62  83  63 /  30  30  20  10   0
TEMPLE, TX            72  88  64  85  63 /  10  30  20   5   0
MINERAL WELLS, TX     69  84  58  82  61 /  30  30  10  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 1 AM CDT EARLY THIS MORNING FOR
TXZ101>105-117>123-134.

&&

91/79
Hazardous weather outlook, May 30, 1:10 AM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
110 AM CDT WED MAY 30 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
110 AM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...OVERNIGHT.

SCATTERED SEVERE THUNDERSTORMS WILL AFFECT PARTS OF NORTH TEXAS
OVER THE NEXT SEVERAL HOURS. AREAS GENERALLY NORTH OF INTERSTATE
20 AND EAST OF INTERSTATE 35 WILL SEE MOST OF THE ACTIVITY THROUGH
EARLY MORNING. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN
THREATS WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN HALF OF
NORTH TEXAS ON WEDNESDAY AND ACROSS ALL OF NORTH TEXAS WEDNESDAY
NIGHT AND THURSDAY. STORMS THAT DEVELOP DURING THIS TIME MAY
BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN
THREATS. THE GREATEST THREAT FOR SEVERE WEATHER WILL LIKELY BE
LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AS A COMPLEX OF
THUNDERSTORMS MOVES SOUTHEAST OUT OF OKLAHOMA. DAMAGING WINDS
WOULD BE THE MAIN THREAT WITH ANY COMPLEX OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THROUGH EARLY MORNING
GENERALLY EAST OF A GAINESVILLE TO DENTON TO CANTON LINE.

DUNN

In the hours before

Local storm report, May 30, 2:35 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 AM CDT WED MAY 30 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 AM     HAIL             ERA                     33.50N  97.30W
05/30/2012  E1.00 INCH       COOKE              TX   EMERGENCY MNGR

            QUARTER SIZE HAIL COVERING THE GROUND IN ERA
Local storm report, May 30, 2:48 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
248 AM CDT WED MAY 30 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 AM     HAIL             VALLEY VIEW             33.48N  97.17W
05/30/2012  E1.00 INCH       COOKE              TX   EMERGENCY MNGR

            QUARTER SIZE HAIL IN VALLEY VIEW
Special weather statement, May 30, 2:57 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
257 AM CDT WED MAY 30 2012

TXZ091-092-300830-
MONTAGUE TX-COOKE TX-
257 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COOKE COUNTY
  NORTHEASTERN MONTAGUE COUNTY

AT 257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF NOCONA...MOVING SOUTHEAST
AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE SAINT JO.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3395 9758 3391 9759 3390 9755 3392 9748
      3389 9744 3383 9744 3383 9737 3387 9733
      3378 9724 3368 9749 3370 9764 3394 9775
      3400 9768 3400 9766
TIME...MOT...LOC 0757Z 320DEG 23KT 3399 9761

25
Local storm report, May 30, 3:12 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
312 AM CDT WED MAY 30 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 AM     HAIL             LITTLE ELM              33.15N  96.97W
05/30/2012  E0.88 INCH       DENTON             TX   EMERGENCY MNGR

            PEA TO NICKEL HAIL IN LITTLE ELM
Special weather statement, May 30, 3:14 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
314 AM CDT WED MAY 30 2012

TXZ103-104-300845-
DENTON TX-COLLIN TX-
314 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  COLLIN COUNTY
  EASTERN DENTON COUNTY

AT 313 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER FRISCO...MOVING SOUTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...ANNA...CELINA...
FAIRVIEW...FRISCO...HACKBERRY...HEBRON...LITTLE ELM...LOWRY
CROSSING...LUCAS...MCKINNEY...MURPHY...PARKER...PLANO...PRINCETON...
PROSPER...THE COLONY AND WYLIE.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3340 9684 3340 9656 3339 9639 3298 9638
      3299 9697 3342 9691 3341 9685
TIME...MOT...LOC 0813Z 302DEG 31KT 3313 9682

CAVANAUGH
Local storm report, May 30, 3:26 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
326 AM CDT WED MAY 30 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 AM     HAIL             CROSSROADS              33.23N  96.99W
05/30/2012  E1.75 INCH       DENTON             TX   BROADCAST MEDIA

            GOLFBALL HAIL ON HWY 380 IN CROSS ROADS FOR APPROX 5-8
            MINUTES

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:10 PM CDTSpecial Weather StatementFWDMontague35 min
May 29, 8:37 PM CDTSpecial Weather StatementFWDDenton23 min
May 29, 8:57 PM CDTSevere Thunderstorm WarningFWDDenton, Wise47 min
May 29, 9:04 PM CDTSevere Thunderstorm WarningFWDYoung56 min
May 29, 9:57 PM CDTSevere Thunderstorm WarningFWDJack, Young40 min
May 29, 11:08 PM CDTHigh Wind WarningFWDCollin, Dallas, Denton, Ellis, Hunt, Jack and 7 more112 min
May 30, 12:49 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson29 min
May 30, 1:04 AM CDTSpecial Weather StatementFWDCooke, Denton, Montague, Wise26 min
May 30, 1:07 AM CDTSpecial Weather StatementFWDLamar23 min
May 30, 1:26 AM CDTSpecial Weather StatementFWDCooke, Grayson34 min
May 30, 1:32 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson58 min
May 30, 1:40 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt35 min
May 30, 2:22 AM CDTSevere Thunderstorm WarningFWDCooke, Denton53 min
May 30, 2:24 AM CDTSpecial Weather StatementFWDHopkins36 min
May 30, 3:14 AM CDTSpecial Weather StatementFWDCollin31 min
May 30, 3:29 AM CDTSpecial Weather StatementFWDCooke31 min
May 30, 3:53 AM CDTSpecial Weather StatementFWDCooke37 min
May 30, 3:55 AM CDTSpecial Weather StatementFWDRockwall35 min
May 30, 4:01 AM CDTSpecial Weather StatementFWDJack, Wise29 min
May 30, 4:28 AM CDTSpecial Weather StatementFWDCollin32 min
May 30, 4:32 AM CDTSevere Thunderstorm WarningFWDJack, Wise58 min
May 30, 5:01 AM CDTSpecial Weather StatementFWDCollin, Rockwall29 min
May 30, 5:03 AM CDTSpecial Weather StatementFWDVan Zandt27 min
May 30, 5:09 AM CDTSpecial Weather StatementFWDParker36 min
May 30, 5:18 AM CDTSevere Thunderstorm WarningFWDParker57 min
May 30, 5:33 AM CDTSpecial Weather StatementFWDKaufman, Rockwall27 min
May 30, 6:13 AM CDTSpecial Weather StatementFWDJohnson32 min
May 30, 7:00 AM CDTSpecial Weather StatementFWDJohnson30 min
May 30, 9:46 AM CDTSpecial Weather StatementFWDDallas29 min
May 30, 10:22 AM CDTSpecial Weather StatementFWDDenton23 min
May 30, 10:25 AM CDTSpecial Weather StatementFWDCooke35 min
May 30, 10:31 AM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton44 min
May 30, 10:35 AM CDTSpecial Weather StatementFWDDallas25 min
May 30, 11:17 AM CDTSpecial Weather StatementFWDCooke28 min
May 30, 12:21 PM CDTSpecial Weather StatementFWDDallas, Rockwall24 min
May 30, 12:44 PM CDTSpecial Weather StatementFWDCollin31 min
May 30, 1:21 PM CDTSpecial Weather StatementFWDCollin24 min
May 30, 1:43 PM CDTSpecial Weather StatementFWDDallas32 min
May 30, 1:51 PM CDTSpecial Weather StatementFWDDallas24 min
May 30, 3:13 PM CDTSevere Thunderstorm WarningFWDCollin, Denton47 min
May 30, 3:58 PM CDTSpecial Weather StatementFWDRockwall32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.